Filters : base.keyword"Produção científica" Limpar

Filters



Refine with date range


  • In: Journal of the London Mathematical Society. Unidade: IME

    Subjects: Sistemas Dinâmicos, Topologia Dinâmica, Teoria Ergódica, Processos Estocásticos

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; FREITAS, Ana Cristina Moreira; FREITAS, Jorge Milhazes. Dynamical counterexamples regarding the extremal index and the mean of the limiting cluster size distribution. Journal of the London Mathematical Society, Oxford, London Mathematical Society, 2020. Disponível em: < http://dx.doi.org/10.1112/jlms.12332 > DOI: 10.1112/jlms.12332.
    • APA

      Abadi, M. N., Freitas, A. C. M., & Freitas, J. M. (2020). Dynamical counterexamples regarding the extremal index and the mean of the limiting cluster size distribution. Journal of the London Mathematical Society. doi:10.1112/jlms.12332
    • NLM

      Abadi MN, Freitas ACM, Freitas JM. Dynamical counterexamples regarding the extremal index and the mean of the limiting cluster size distribution [Internet]. Journal of the London Mathematical Society. 2020 ;Available from: http://dx.doi.org/10.1112/jlms.12332
    • Vancouver

      Abadi MN, Freitas ACM, Freitas JM. Dynamical counterexamples regarding the extremal index and the mean of the limiting cluster size distribution [Internet]. Journal of the London Mathematical Society. 2020 ;Available from: http://dx.doi.org/10.1112/jlms.12332
  • In: Ergodic Theory and Dynamical Systems. Unidade: IME

    Subjects: Processos De Markov, Entropia, Processos Estacionários

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; LAMBERT, Rodrigo. From the divergence between two measures to the shortest path between two observables. Ergodic Theory and Dynamical Systems, Cambridge, Cambridge University Press, v. 39, n. 7, p. 1729-1744, 2019. Disponível em: < http://dx.doi.org/10.1017/etds.2017.114 > DOI: 10.1017/etds.2017.114.
    • APA

      Abadi, M. N., & Lambert, R. (2019). From the divergence between two measures to the shortest path between two observables. Ergodic Theory and Dynamical Systems, 39( 7), 1729-1744. doi:10.1017/etds.2017.114
    • NLM

      Abadi MN, Lambert R. From the divergence between two measures to the shortest path between two observables [Internet]. Ergodic Theory and Dynamical Systems. 2019 ; 39( 7): 1729-1744.Available from: http://dx.doi.org/10.1017/etds.2017.114
    • Vancouver

      Abadi MN, Lambert R. From the divergence between two measures to the shortest path between two observables [Internet]. Ergodic Theory and Dynamical Systems. 2019 ; 39( 7): 1729-1744.Available from: http://dx.doi.org/10.1017/etds.2017.114
  • In: Nonlinearity. Unidade: IME

    Subjects: Processos Estocásticos, Topologia Dinâmica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; FREITAS, Ana Cristina Moreira; FREITAS, Jorge Milhazes. Clustering indices and decay of correlations in non-Markovian models. Nonlinearity, Bristol, IOP Publishing, v. 32, p. 4853-4870, 2019. Disponível em: < https://doi.org/10.1088/1361-6544/ab37b8 > DOI: 10.1088/1361-6544/ab37b8.
    • APA

      Abadi, M. N., Freitas, A. C. M., & Freitas, J. M. (2019). Clustering indices and decay of correlations in non-Markovian models. Nonlinearity, 32, 4853-4870. doi:10.1088/1361-6544/ab37b8
    • NLM

      Abadi MN, Freitas ACM, Freitas JM. Clustering indices and decay of correlations in non-Markovian models [Internet]. Nonlinearity. 2019 ; 32 4853-4870.Available from: https://doi.org/10.1088/1361-6544/ab37b8
    • Vancouver

      Abadi MN, Freitas ACM, Freitas JM. Clustering indices and decay of correlations in non-Markovian models [Internet]. Nonlinearity. 2019 ; 32 4853-4870.Available from: https://doi.org/10.1088/1361-6544/ab37b8
  • In: IEEE Transactions on Information Theory. Unidade: IME

    Subjects: Processos Estocásticos, Entropia

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; GALLO, Sandro; RADA MORA, Erika Alejandra. The shortest possible return time of β-mixing processes. IEEE Transactions on Information Theory, New York, Institute of Electrical and Electronics Engineers, v. 64, n. 7, p. 4895-4906, 2018. Disponível em: < http://dx.doi.org/10.1109/TIT.2017.2757494 > DOI: 10.1109/TIT.2017.2757494.
    • APA

      Abadi, M. N., Gallo, S., & Rada Mora, E. A. (2018). The shortest possible return time of β-mixing processes. IEEE Transactions on Information Theory, 64( 7), 4895-4906. doi:10.1109/TIT.2017.2757494
    • NLM

      Abadi MN, Gallo S, Rada Mora EA. The shortest possible return time of β-mixing processes [Internet]. IEEE Transactions on Information Theory. 2018 ; 64( 7): 4895-4906.Available from: http://dx.doi.org/10.1109/TIT.2017.2757494
    • Vancouver

      Abadi MN, Gallo S, Rada Mora EA. The shortest possible return time of β-mixing processes [Internet]. IEEE Transactions on Information Theory. 2018 ; 64( 7): 4895-4906.Available from: http://dx.doi.org/10.1109/TIT.2017.2757494
  • In: Book of abstracts. Conference title: Workshop on Probabilistic and Statistical Methods - WPSM. Unidade: IME

    Subjects: Estatística E Probabilidade

    Versão PublicadaOnline source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio. Decay of correlations for renewal, touching Morse and Fibonacci. Anais.. São Carlos, SP: ICMC-USP, 2018.Disponível em: .
    • APA

      Abadi, M. N. (2018). Decay of correlations for renewal, touching Morse and Fibonacci. In Book of abstracts. São Carlos, SP: ICMC-USP. Recuperado de http://wpsm.icmc.usp.br/6WPSM/program_6WPSM.pdf
    • NLM

      Abadi MN. Decay of correlations for renewal, touching Morse and Fibonacci [Internet]. Book of abstracts. 2018 ;Available from: http://wpsm.icmc.usp.br/6WPSM/program_6WPSM.pdf
    • Vancouver

      Abadi MN. Decay of correlations for renewal, touching Morse and Fibonacci [Internet]. Book of abstracts. 2018 ;Available from: http://wpsm.icmc.usp.br/6WPSM/program_6WPSM.pdf
  • In: Abstract. Conference title: Palestra no Centre of Complexity Science - Imperial College London. Unidades: IME, FFCLRP

    Subjects: Processos Estocásticos, Redes Neurais, Neurociências

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BROCHINI, Ludmila; COSTA, Ariadne de Andrade; ABADI, Miguel Natalio; et al. Dynamical neuronal gains produce self-organized criticality in stochastic spiking neural networks. Anais.. London: Imperial College London, 2016.
    • APA

      Brochini, L., Costa, A. de A., Abadi, M. N., Roque, A. C., Kinouchi, O., & Stolfi, J. (2016). Dynamical neuronal gains produce self-organized criticality in stochastic spiking neural networks. In Abstract. London: Imperial College London.
    • NLM

      Brochini L, Costa A de A, Abadi MN, Roque AC, Kinouchi O, Stolfi J. Dynamical neuronal gains produce self-organized criticality in stochastic spiking neural networks. Abstract. 2016 ;
    • Vancouver

      Brochini L, Costa A de A, Abadi MN, Roque AC, Kinouchi O, Stolfi J. Dynamical neuronal gains produce self-organized criticality in stochastic spiking neural networks. Abstract. 2016 ;
  • In: Scientific Reports. Unidades: IME, FFCLRP

    Subjects: Neurociências, Comportamento Animal, Sinapse, Células Dendríticas, Estatística De Processos Estocásticos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BROCHINI, Ludmila; COSTA, Ariadne de Andrade; ABADI, Miguel Natalio; et al. Phase transitions and self-organized criticality in networks of stochastic spiking neurons. Scientific Reports, London, v. 6, 2016. Disponível em: < http://dx.doi.org/10.1038/srep35831 > DOI: 10.1038/srep35831.
    • APA

      Brochini, L., Costa, A. de A., Abadi, M. N., Roque, A. C., Stolfi, J., & Kinouchi, O. (2016). Phase transitions and self-organized criticality in networks of stochastic spiking neurons. Scientific Reports, 6. doi:10.1038/srep35831
    • NLM

      Brochini L, Costa A de A, Abadi MN, Roque AC, Stolfi J, Kinouchi O. Phase transitions and self-organized criticality in networks of stochastic spiking neurons [Internet]. Scientific Reports. 2016 ; 6Available from: http://dx.doi.org/10.1038/srep35831
    • Vancouver

      Brochini L, Costa A de A, Abadi MN, Roque AC, Stolfi J, Kinouchi O. Phase transitions and self-organized criticality in networks of stochastic spiking neurons [Internet]. Scientific Reports. 2016 ; 6Available from: http://dx.doi.org/10.1038/srep35831
  • In: Stochastics and Dynamics. Unidade: IME

    Subjects: Processos Estacionários, Teoremas Limites, Probabilidade, Dinâmica Topológica, Teoria Ergódica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; SAUSSOL, Benoît. Almost sure convergence of the clustering factor in α-mixing processes. Stochastics and Dynamics, Singapore, v. 16, n. article º 1660016, p. 11 , 2016. Disponível em: < http://dx.doi.org/10.1142/S0219493716600169 > DOI: 10.1142/S0219493716600169.
    • APA

      Abadi, M. N., & Saussol, B. (2016). Almost sure convergence of the clustering factor in α-mixing processes. Stochastics and Dynamics, 16( article º 1660016), 11 . doi:10.1142/S0219493716600169
    • NLM

      Abadi MN, Saussol B. Almost sure convergence of the clustering factor in α-mixing processes [Internet]. Stochastics and Dynamics. 2016 ; 16( article º 1660016): 11 .Available from: http://dx.doi.org/10.1142/S0219493716600169
    • Vancouver

      Abadi MN, Saussol B. Almost sure convergence of the clustering factor in α-mixing processes [Internet]. Stochastics and Dynamics. 2016 ; 16( article º 1660016): 11 .Available from: http://dx.doi.org/10.1142/S0219493716600169
  • In: Abstracts. Conference title: Neuromat Workshop on High-Performance Computing, Stochastic Modeling and Databases in Neuroscience. Unidades: FFCLRP, IME

    Subjects: Neurociências, Sinapse, Modelos Para Processos Estocásticos

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ROQUE, Antônio Carlos; ABADI, Miguel Natalio; KINOUCHI, Osame; et al. Perspective on applications of a stochastic spiking neuron model to neural network modeling. Anais.. São Paulo: USP, 2016.Disponível em: .
    • APA

      Roque, A. C., Abadi, M. N., Kinouchi, O., Stolfi, J., Brochini, L., Costa, A., et al. (2016). Perspective on applications of a stochastic spiking neuron model to neural network modeling. In Abstracts. São Paulo: USP. Recuperado de https://pt.slideshare.net/neuromathematics?utm_campaign=profiletracking&utm_medium=sssite&utm_source=ssslideview
    • NLM

      Roque AC, Abadi MN, Kinouchi O, Stolfi J, Brochini L, Costa A, Cordeiro V, Shimoura R. Perspective on applications of a stochastic spiking neuron model to neural network modeling [Internet]. Abstracts. 2016 ;Available from: https://pt.slideshare.net/neuromathematics?utm_campaign=profiletracking&utm_medium=sssite&utm_source=ssslideview
    • Vancouver

      Roque AC, Abadi MN, Kinouchi O, Stolfi J, Brochini L, Costa A, Cordeiro V, Shimoura R. Perspective on applications of a stochastic spiking neuron model to neural network modeling [Internet]. Abstracts. 2016 ;Available from: https://pt.slideshare.net/neuromathematics?utm_campaign=profiletracking&utm_medium=sssite&utm_source=ssslideview
  • In: Book of abstracts. Conference title: Workshop on Probabilistic and Statistical Methods - WPSM. Unidade: IME

    Subjects: Estatística E Probabilidade, Processos Estocásticos

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LAMBERT, Rodrigo; ABADI, Miguel Natalio. The shortest-path random variable. Anais.. São Carlos, SP: ICMC-USP, 2016.Disponível em: .
    • APA

      Lambert, R., & Abadi, M. N. (2016). The shortest-path random variable. In Book of abstracts. São Carlos, SP: ICMC-USP. Recuperado de http://wpsm.icmc.usp.br/4WPSM/Program_4WPSM.pdf
    • NLM

      Lambert R, Abadi MN. The shortest-path random variable [Internet]. Book of abstracts. 2016 ;Available from: http://wpsm.icmc.usp.br/4WPSM/Program_4WPSM.pdf
    • Vancouver

      Lambert R, Abadi MN. The shortest-path random variable [Internet]. Book of abstracts. 2016 ;Available from: http://wpsm.icmc.usp.br/4WPSM/Program_4WPSM.pdf
  • In: IEEE Transactions on Information Theory. Unidade: IME

    Subjects: Estatística, Compressão (computabilidade E Complexidade), Teoria Ergódica, Entropia

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; CARDEÑO ACERO, Liliam. Rényi entropies and large deviations for the first match function. IEEE Transactions on Information Theory, Piscataway, v. 61, n. 4, p. 1629-1639, 2015. Disponível em: < http://dx.doi.org/10.1109/TIT.2015.2406695 > DOI: 10.1109/TIT.2015.2406695.
    • APA

      Abadi, M. N., & Cardeño Acero, L. (2015). Rényi entropies and large deviations for the first match function. IEEE Transactions on Information Theory, 61( 4), 1629-1639. doi:10.1109/TIT.2015.2406695
    • NLM

      Abadi MN, Cardeño Acero L. Rényi entropies and large deviations for the first match function [Internet]. IEEE Transactions on Information Theory. 2015 ; 61( 4): 1629-1639.Available from: http://dx.doi.org/10.1109/TIT.2015.2406695
    • Vancouver

      Abadi MN, Cardeño Acero L. Rényi entropies and large deviations for the first match function [Internet]. IEEE Transactions on Information Theory. 2015 ; 61( 4): 1629-1639.Available from: http://dx.doi.org/10.1109/TIT.2015.2406695
  • In: Journal of Statistical Physics. Unidade: IME

    Subjects: Processos Estocásticos, Processos Estacionários, Mecânica Estatística, Teoria Ergódica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; CARDEÑO ACERO, Liliam; GALLO, Sandro. Potential well spectrum and hitting time in renewal processes. Journal of Statistical Physics, New York, v. 159, n. 5, p. 1087-1106, 2015. Disponível em: < http://dx.doi.org/10.1007/s10955-015-1216-y > DOI: 10.1007/s10955-015-1216-y.
    • APA

      Abadi, M. N., Cardeño Acero, L., & Gallo, S. (2015). Potential well spectrum and hitting time in renewal processes. Journal of Statistical Physics, 159( 5), 1087-1106. doi:10.1007/s10955-015-1216-y
    • NLM

      Abadi MN, Cardeño Acero L, Gallo S. Potential well spectrum and hitting time in renewal processes [Internet]. Journal of Statistical Physics. 2015 ; 159( 5): 1087-1106.Available from: http://dx.doi.org/10.1007/s10955-015-1216-y
    • Vancouver

      Abadi MN, Cardeño Acero L, Gallo S. Potential well spectrum and hitting time in renewal processes [Internet]. Journal of Statistical Physics. 2015 ; 159( 5): 1087-1106.Available from: http://dx.doi.org/10.1007/s10955-015-1216-y
  • In: Nonlinearity. Unidade: IME

    Subjects: Teoria Ergódica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; LAMBERT, Rodrigo. The distribution of the short-return function. Nonlinearity, Bristol, v. 26, n. 5, p. 1143-1162, 2013. Disponível em: < http://dx.doi.org/ 10.1088/0951-7715/26/5/1143 > DOI: 10.1088/0951-7715/26/5/1143.
    • APA

      Abadi, M. N., & Lambert, R. (2013). The distribution of the short-return function. Nonlinearity, 26( 5), 1143-1162. doi:10.1088/0951-7715/26/5/1143
    • NLM

      Abadi MN, Lambert R. The distribution of the short-return function [Internet]. Nonlinearity. 2013 ; 26( 5): 1143-1162.Available from: http://dx.doi.org/ 10.1088/0951-7715/26/5/1143
    • Vancouver

      Abadi MN, Lambert R. The distribution of the short-return function [Internet]. Nonlinearity. 2013 ; 26( 5): 1143-1162.Available from: http://dx.doi.org/ 10.1088/0951-7715/26/5/1143
  • In: Nonlinearity. Unidade: IME

    Subjects: Teoremas Limites

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ABADI, Miguel Natalio; GALVES, Antonio. A version of Maurer's conjecture for stationary ψ-mixing processes. Nonlinearity, Bristol, IOP Science, v. 17, n. 4, p. 1357-1366, 2004. Disponível em: < http://dx.doi.org/10.1088/0951-7715/17/4/01 > DOI: 10.1088/0951-7715/17/4/011.
    • APA

      Abadi, M. N., & Galves, A. (2004). A version of Maurer's conjecture for stationary ψ-mixing processes. Nonlinearity, 17( 4), 1357-1366. doi:10.1088/0951-7715/17/4/011
    • NLM

      Abadi MN, Galves A. A version of Maurer's conjecture for stationary ψ-mixing processes [Internet]. Nonlinearity. 2004 ; 17( 4): 1357-1366.Available from: http://dx.doi.org/10.1088/0951-7715/17/4/01
    • Vancouver

      Abadi MN, Galves A. A version of Maurer's conjecture for stationary ψ-mixing processes [Internet]. Nonlinearity. 2004 ; 17( 4): 1357-1366.Available from: http://dx.doi.org/10.1088/0951-7715/17/4/01


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020